# SDR FDEA201802020293

- Difficulty date: February 2, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 81,110 hours, 19,374 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge
- Part number: 491B1361001029
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE,  LT THRUST REVERSER ASSEMBLY UPPER AFT END TRACK FITTING FOUND CRACKED.    REPAIRED IAW EA  1-7830-T0338058 P1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
